# SDR USAAD98016

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTL - FLT 369 - ON APPROACH, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED WHEN THE LANDIG GEAR WAS LOWERED.  THE FLT CREW RECYCLED THE GEAR BUT THE LIGHT REMAINED.  THE FLT CREW THEN PULLED THE MANUAL GEAR RELEASE LEVER IN THE COCKPIT.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG BUNGEE CYLINDER AND ACCOMPLISHED A GEAR SWING.  ALL INDICATION AND OPERATION WAS NORMAL.  (M)
